Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Korsakova, O S

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 1

Number of views:
This page:83
Abstract pages:523
Full texts:222

https://www.mathnet.ru/eng/person47315
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru Citations
1973
1. B. Z. Vulikh, O. S. Korsakova, “On spaces in which the norm convergence coincides with the order convergence”, Mat. Zametki, 13:2 (1973),  259–268  mathnet  mathscinet  zmath; Math. Notes, 13:2 (1973), 158–163 2

2008
2. G. Khamov, T. Sventsitskaya, O. Korsakova, “Российский государственный педагогический университет им. А.И. Герцена”, Kvant, 2008, no. 2,  43  mathnet
2007
3. G. Khamov, O. Korsakova, “Российский государственный педагогический университет им. А.И. Герцена”, Kvant, 2007, no. 2,  42–43  mathnet
2006
4. O. Korsakova, N. Podkhodova, “Российский государственный педагогический университет им. А.И. Герцена”, Kvant, 2006, no. 2,  42  mathnet
2005
5. N. Podkhodova, O. Korsakova, “Российский государственный педагогический университет им. А.И. Герцена”, Kvant, 2005, no. 2,  44  mathnet

Organisations
 
  Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024